Depo-Provera is widely known for causing menstrual irregularities. I have heard women complain of almost continuous bleeding after getting the injection, I have heard those that say their periods completely went away. Also, those irregularities can last for months or years after stopping the birth control injection.
Your lower abdominal pain could be just menstrual cramps that are worse than you are used to. Now that you are not on the Depo your periods might be heavier and more uncomfortable. You did not mention whether you are sexually active and if you have used other protection. My recommendation is a serum (blood) pregnancy test, and depending on the extent of your lower abdominal pain, an ultrasound of your ovaries to see if you have any cysts that are big enough to be causing pain and period irregularities.
Why did you discontinue the Depo? Are you going to try to start a family? If you are not going to try to conceive, I would see the MD in July for your pap and possibly some of the above suggested advice, and get back on a low dose birth control pill if you have no risks for taking it. The low dose BCP will give you a more predictable period, a lighter period. It also has other pros such as helping with acne etc. Talk to You Doctor Do a Home Pregnancy test and if the situation is emergent, go to the ER. God Bless